Translator Disclaimer
May/June 2009 Generalized Pohozaev identity and a non-existence result for the p-Laplacian: weak solutions
George Dinca, Florin Isaia
Adv. Differential Equations 14(5/6): 497-540 (May/June 2009).

Abstract

In this paper, a generalization of the well-known Pohožaev identity and a non-existence result for some Dirichlet problems with the p-Laplacian are obtained. As a preliminary, we will give some necessary technical results regarding the differential calculus in Sobolev spaces and the differentiability properties of superposition operators between Sobolev spaces (in the Marcus-Mizel direction).

Citation

Download Citation

George Dinca. Florin Isaia. "Generalized Pohozaev identity and a non-existence result for the p-Laplacian: weak solutions." Adv. Differential Equations 14 (5/6) 497 - 540, May/June 2009.

Information

Published: May/June 2009
First available in Project Euclid: 18 December 2012

zbMATH: 1179.35132
MathSciNet: MR2502703

Subjects:
Primary: 35G30, 35J70, 46E35, 47H30

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.14 • No. 5/6 • May/June 2009
Back to Top